# SDR DALA1151019227

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,965 hours, 19,565 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL SMELL IN FORWARD GALLEY.  TURNED OFF GALLEY POWER AND SMELL DISSIPATED.  MAINTENANCE REPLACED FORWARD GALLEY OVERHEAD LIGHT BALLAST.  OPERATION CHECKS GOOD.
